# SDR NWAA083109880

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 70,625 hours, 58,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5-8 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE "DIODE IN THE FWD RT HAND OVERWING EXIT IDENT".  OPERATIONAL CHECK WAS GOOD.  (A)
